Using only elementary methods, we prove Alquaddoomi and Scholtz’s conjecture of 1989, that no s × t Barker array having s, t > 1 exists except when s = t = 2.
Copyright © 2007, American Mathematical Society. This article first appeared in Proceedings of the American Mathematical Society: 135:7 (2007), 2011-2018.
Please note that downloads of the article are for private/personal use only.
Davis, James A., Jonathan Jedwab, and Ken W. Smith. "Proof of the Barker Array Conjecture." Proceedings of the American Mathematical Society 135, no. 7 (July 2007): 2011-018. doi: 10.1090/S0002-9939-07-08703-5.